# SDR UALA2010080502844

- Difficulty date: August 4, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 77,142 hours, 12,507 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 306
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "RT EICAS CMPTR" ON TAXI TO GATE.  CYCLED RT EICAS COMPUTER C/B, NO HELP.  REPLACED RIGHT EICAS COMPUTER.  OPS ARE NORMAL.
